RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 198, Number 6, Pages 1283–1286 (Mi dan36240)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

An example of a homogeneous bicompactum with noncoincident dimensions

V. V. Fedorchuk

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (631 kB)

Bibliographic databases:
UDC: 513.83+519.54
Presented: П. С. Александров
Received: 02.12.1970

Citation: V. V. Fedorchuk, “An example of a homogeneous bicompactum with noncoincident dimensions”, Dokl. Akad. Nauk SSSR, 198:6 (1971), 1283–1286

Citation in format AMSBIB
\Bibitem{Fed71}
\by V.~V.~Fedorchuk
\paper An example of a homogeneous bicompactum with noncoincident dimensions
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 198
\issue 6
\pages 1283--1286
\mathnet{http://mi.mathnet.ru/dan36240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0287520}
\zmath{https://zbmath.org/?q=an:0243.54031}


Linking options:
  • http://mi.mathnet.ru/eng/dan36240
  • http://mi.mathnet.ru/eng/dan/v198/i6/p1283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Russian Math. Surveys, 35:3 (1980), 131–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Chatyrko, “On chainable and homogeneous compact spaces with non-coincident dimensions”, Russian Math. Surveys, 39:3 (1984), 201–202  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    6. V. V. Fedorchuk, “An example of a compact Hausdorff space whose Lebesgue, Brouwer, and inductive dimensions are different”, Sb. Math., 195:12 (2004), 1809–1822  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. K. L. Kozlov, “Topology of actions and homogeneous spaces”, Sb. Math., 204:4 (2013), 588–620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:42
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019